American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(04A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Alan Dow and Klaas Pieter Hart. A universal continuum of weight $\aleph$. Trans. Amer. Math. Soc. 353 (2001) 1819-1838. MR 1707489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Maxim R. Burke and Krzysztof Ciesielski. Sets of range uniqueness for classes of continuous functions. Proc. Amer. Math. Soc. 127 (1999) 3295-3304. MR 1610928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Juris Steprans. Decomposing Euclidean space with a small number of smooth sets. Trans. Amer. Math. Soc. 351 (1999) 1461-1480. MR 1473455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Menachem Kojman and Saharon Shelah. A ZFC Dowker space in $\aleph_{\omega+1}$: An application of pcf theory to topology. Proc. Amer. Math. Soc. 126 (1998) 2459-2465. MR 1605988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Don Hadwin. Maximal nests in the Calkin algebra. Proc. Amer. Math. Soc. 126 (1998) 1109-1113. MR 1443829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alan Dow and Klaas Pieter Hart. A new subcontinuum of $\beta\mathbb{R}\backslash\mathbb{R}$. Proc. Amer. Math. Soc. 125 (1997) 1861-1871. MR 1415584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Žikica Perović. Cardinalities of $\eta\sb 1$-ordered fields . Proc. Amer. Math. Soc. 118 (1993) 379-384. MR 1132420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Reinhard Schaflitzel. The algebra of decomposable operators in direct integrals of not necessarily separable Hilbert spaces . Proc. Amer. Math. Soc. 110 (1990) 983-987. MR 1028294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Steven Kalikow. Sequences of reals to sequences of zeros and ones . Proc. Amer. Math. Soc. 108 (1990) 833-837. MR 990428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Matthew Foreman. Potent axioms . Trans. Amer. Math. Soc. 294 (1986) 1-28. MR 819932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Howard Becker. Inner model operators and the continuum hypothesis . Proc. Amer. Math. Soc. 96 (1986) 126-129. MR 813824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jacek Cichoń and Michał Morayne. On differentiability of Peano type functions. III . Proc. Amer. Math. Soc. 92 (1984) 432-438. MR 759669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Andrzej Pelc and Karel Prikry. On a problem of Banach . Proc. Amer. Math. Soc. 89 (1983) 608-610. MR 718982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alan Dow. CH and open subspaces of $F$-spaces . Proc. Amer. Math. Soc. 89 (1983) 341-345. MR 712648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Scott W. Williams. Trees, Gleason spaces, and coabsolutes of $\beta {\bf N}\sim {\bf N}$ . Trans. Amer. Math. Soc. 271 (1982) 83-100. MR 648079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. Argyros. On the dimension of injective Banach spaces . Proc. Amer. Math. Soc. 78 (1980) 267-268. MR 550510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Thomas Jech and Karel Prikry. Ideals over uncountable sets: application of almost disjoint functions and generic ultrapowers. Memoirs of the AMS 18 (1979) MR 519927.
Book volume table of contents   

[18] Eric K. van Douwen and Jan van Mill. Parovi\v cenko's characterization of $\beta \omega -\omega $ implies CH . Proc. Amer. Math. Soc. 72 (1978) 539-541. MR 509251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. S. Kechris and D. A. Martin. On the theory of $\Pi _3^1$ sets of reals. Bull. Amer. Math. Soc. 84 (1978) 149-151. MR 0465867.
Abstract, references, and article information   
View Article: PDF

[20] W. W. Comfort. Ultrafilters: Some old and some new results. Bull. Amer. Math. Soc. 83 (1977) 417-455. MR 0454893.
Abstract, references, and article information   
View Article: PDF

[21] M. R. Krom. Cartesian products of metric Baire spaces . Proc. Amer. Math. Soc. 42 (1974) 588-594. MR 0334138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1